# SDR AALA202208305115

- Difficulty date: August 22, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A300*
- Aircraft serial: 1348
- Aircraft time: 54,910 hours, 35,716 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 26,903 hours, 11,871 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645723
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 26,903 hours, 11,871 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE STALL ON TAKEOFF DURING GEAR RETRACTION. CREW RAN THE ECAM ACTIONS / QRH. STALL WENT AWAY AT IDLE. STALL RETURNED WHEN ADVANCING. PASSENGERS REPORTED FLAMES FROM THE TAILPIPE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ABQ WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #2 ENGINE AND FOUND EXTENSIVE DAMAGE TO THE COMPRESSOR STAGES 4 THRU 9 AND IT WAS DETERMINED THAT THE ENGINE WILL BE CHANGED. **SUPPLEMENTAL REPORT FOR AALA202208255115: REPLACED #2 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40071001** (CLOSED)
